Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Injective morphisms of affine varieties


Author: Ming Chang Kang
Journal: Proc. Amer. Math. Soc. 119 (1993), 1-4
MSC: Primary 14A10; Secondary 13B10
MathSciNet review: 1146862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note an elementary proof that every injective morphism from an affine variety into itself is necessarily surjective is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14A10, 13B10

Retrieve articles in all journals with MSC: 14A10, 13B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1146862-0
Keywords: Injective morphisms of affine varieties
Article copyright: © Copyright 1993 American Mathematical Society